# SDR DXTA2024072912484

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 6700307
- Aircraft time: 2,579 hours, 1,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE L CAS ILLUMINED DURING GEAR EXTENSION ACCOMPANIED BY AN AMBER X IN THE LEFT GEAR INDICATOR POSITION. AMBER X TURNED RED WITH FULL FLAP EXTENSION AND WAS ACCOMPANIED BY LANDING GEAR AURAL WARNING.  TECHS PERFORMED GVI OF LH MAIN GEAR UPLOCK SYSTEM AND FOUND THE LH UNLOCK SWITCH GET STUCK ABOUT 1 OUT OF 5 TIMES MANUALLY OPERATED. TECHS JACK THE AIRCRAFT AND PERFORM GEARS SWINGS AND CONFIRMED THE ISSUE IS INTERMITTED AND THE UPLOCK SWITCH DOES GET STUCK. REMOVED AND REPLACED FAULTY MLG UPLOCK SWITCH WITH NEW COMPONENT PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR. ALL WORK DONE WITH REFERENCE TO C680A-AMM-32-32-25
